You are not currently logged in.
Access JSTOR through your library or other institution:
The Inverted Dirichlet Distribution with Applications
George G. Tiao and Irwin Cuttman
Journal of the American Statistical Association
Vol. 60, No. 311 (Sep., 1965), pp. 793-805
Stable URL: http://www.jstor.org/stable/2283246
Page Count: 13
Preview not available
In this paper we obtain a multivariate generalization of the inverted beta distribution. Properties of this distribution and its connection with the multivariate Student-t distribution are discussed. Two asymptotic formulae for approximating the related probability integral are developed and illustrated with numerical examples. Application of this distribution to a problem in Bayesian inference is given.
Journal of the American Statistical Association © 1965 American Statistical Association